# SDR QXEA200700246

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 20,515 hours, 29,606 cycles
- Propeller: Hamstd 14SF*
- System (JASC): 6110 · Propeller Assembly
- Part: Unknown
- Condition: Unknown
- Location: Beta Lockout
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2202 - DURING NR 1 BETA LOCK-OUT TEST PROP GROUND RANGE LIGHT ILLUMINATES IMMEDIATELY WHEN BRINGING POWER LEVER TO DISC BEFORE PUSHING TEST BUTTON ON PROP RPM GAUGE.  MAINTENANCE RESET BETA LOCK-OUT.  NO PART REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
